Tivdak Forums

Recently active Tivdak forums and community discussion threads. Post your question or story about Tivdak and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
Tivdak side effects

After first Tivdak treatment I am having trouble getting back on my feet. I am two weeks out and still having trouble getting up and completing basic household chores. I am normally a productive person. I am unsure if I had a virus (tested negative for Covid, strep and flu) that may have affected my perceived side effects. I have experienced extreme fatigue, fever, pain and body aches, itchy eyes, and difficulty sleeping. I would love to hear about other patients’ experiences on this treatment. ## Tivdak is a cancer treatment, and unfortunately, they are notorious for causing a lot of side effects. They do warn about adverse ocular reactions being very common, so your itchy eyes aren't really surprising. Did your doctor instruct you to have your eyes checked, before you were g...

2 REPLIES Updated